• Users Online: 2160
  • Print this page
  • Email this page

    Article Cited by others

ORIGINAL ARTICLE

Cutaneous adverse drug reactions in Indian population: A systematic review

Patel Tejas K, Thakkar Sejal H, Sharma D C

Year : 2014| Volume: 5| Issue : 6 | Page no: 76-86

   This article has been cited by
 
1 Antituberculosis Drug-Induced Fixed Drug Eruption: A Case Report
Jitendra H. Vaghela,Vivek Nimbark,Manish Barvaliya,Hita Mehta,Bhavesh Chavada
Drug Safety - Case Reports. 2018; 5(1)
[Pubmed]  [Google Scholar] [DOI]
2 Severe cutaneous adverse reactions due to inappropriate medication use
G. Chaby,L. Valeyrie-Allanore,T.A. Duong,B. Lebrun-Vignes,B. Milpied,B. Sassolas,F. Tetart,P. Wolkenstein,O. Chosidow,L. Fardet
British Journal of Dermatology. 2018;
[Pubmed]  [Google Scholar] [DOI]
3 Characterization of Stevens–Johnson Syndrome and Toxic Epidermal Necrolysis Among Patients Admitted to Kenyatta National Hospital: A Retrospective Cross-Sectional Study
Kenneth Irungu,David Nyamu,Sylvia Opanga
Drugs - Real World Outcomes. 2017;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article